Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Contact Process in High Dimensions

Enrique D. Andjel
The Annals of Probability
Vol. 16, No. 3 (Jul., 1988), pp. 1174-1183
Stable URL: http://www.jstor.org/stable/2244115
Page Count: 10
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Contact Process in High Dimensions
Preview not available

Abstract

We improve the complete convergence theorem for the contact process in high dimensions by enlarging the range of the infection parameter in the hypothesis of that theorem.

Page Thumbnails

  • Thumbnail: Page 
1174
    1174
  • Thumbnail: Page 
1175
    1175
  • Thumbnail: Page 
1176
    1176
  • Thumbnail: Page 
1177
    1177
  • Thumbnail: Page 
1178
    1178
  • Thumbnail: Page 
1179
    1179
  • Thumbnail: Page 
1180
    1180
  • Thumbnail: Page 
1181
    1181
  • Thumbnail: Page 
1182
    1182
  • Thumbnail: Page 
1183
    1183